Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Metabelian groups of order $ p\sp {n+m}$ with commutator subgroups of order $ p\sp m$


Author: H. R. Brahana
Journal: Trans. Amer. Math. Soc. 36 (1934), 776-792
MSC: Primary 20F12
DOI: https://doi.org/10.1090/S0002-9947-1934-1501766-3
MathSciNet review: 1501766
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F12

Retrieve articles in all journals with MSC: 20F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501766-3
Article copyright: © Copyright 1934 American Mathematical Society

American Mathematical Society